MathSciNet Relay Station
MathSciNet bibliographic data
MR1269666 58F12 (47H20 47N20)
Mierczyński, Janusz $p$-arcs in strongly monotone discrete-time dynamical systems. Differential Integral Equations 7 (1994), no. 5-6, 1473–1494.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement